Alert archive / Texas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 32, NWS Austin/San Antonio, TX

March 20, 2013Dimmit County, Maverick County, Zavala County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Mar 20, 2013, 5:12 AM CDT for Dimmit County, Maverick County, Zavala County, Texas. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 20, 2013, 5:12 AM CDT (10:12 UTC)
Expired
Mar 20, 2013, 6:00 AM CDT
In force
48 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

Counties Dimmit County, TX, Maverick County, TX, Zavala County, TX

The radar

The Laughlin AFB radar (KDFX), 94 km from the middle of the area, began a volume at 10:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 20, 5:30 AM CDTHAIL 17 Sse Carrizo Springs, TXHAIL NEAR 1 INCH AND WIND GUSTS ESTIMATED TO 55 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 10.2 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2013-03-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2013-03-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2569 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

780 
WUUS54 KEWX 201012
SVREWX
TXC127-323-507-201100-
/O.NEW.KEWX.SV.W.0032.130320T1012Z-130320T1100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
512 AM CDT WED MAR 20 2013

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN DIMMIT COUNTY...
  MAVERICK COUNTY...
  SOUTHWESTERN ZAVALA COUNTY...

* UNTIL 600 AM CDT.

* AT 506 AM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF 
  BALL SIZE. THIS STORM WAS LOCATED 9 MILES WEST OF COMETA...OR 12 
  MILES NORTHEAST OF EL INDIO...AND MOVING SOUTHEAST AT 40 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE CARRIZO SPRINGS AND ASHERTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 2839 9962 2820 10005 2863 10034 2876 10013
TIME...MOT...LOC 1010Z 320DEG 33KT 2861 10014

$$
2 follow-up statements
950 
WWUS54 KEWX 201033
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
533 AM CDT WED MAR 20 2013

TXC507-201043-
/O.CAN.KEWX.SV.W.0032.000000T0000Z-130320T1100Z/
ZAVALA TX-
533 AM CDT WED MAR 20 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ZAVALA COUNTY IS
CANCELLED...

THE SEVERE THUNDERSTORM HAS MOVED OUT OF ZAVALA COUNTY.

LAT...LON 2852 10027 2864 9999 2839 9962 2820 10005
TIME...MOT...LOC 1033Z 320DEG 33KT 2845 9999

$$

TXC127-323-201100-
/O.CON.KEWX.SV.W.0032.000000T0000Z-130320T1100Z/
DIMMIT TX-MAVERICK TX-
533 AM CDT WED MAR 20 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR MAVERICK AND WESTERN DIMMIT COUNTIES...

AT 530 AM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL
SIZE.  THIS STORM WAS LOCATED 10 MILES SOUTHWEST OF CARRIZO
SPRINGS...MOVING SOUTHEAST AT 40 MPH.

SOME LOCATIONS IN THE WARNING AREA INCLUDE ASHERTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 2852 10027 2864 9999 2839 9962 2820 10005
TIME...MOT...LOC 1033Z 320DEG 33KT 2845 9999

$$
814 
WWUS54 KEWX 201054
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
554 AM CDT WED MAR 20 2013

TXC127-323-201103-
/O.EXP.KEWX.SV.W.0032.000000T0000Z-130320T1100Z/
DIMMIT TX-MAVERICK TX-
554 AM CDT WED MAR 20 2013

...THE SEVERE THUNDERSTORM WARNING FOR MAVERICK AND WESTERN DIMMIT 
COUNTIES WILL BE ALLOWED TO EXPIRE AT 600 AM CDT...

THIS STORM HAS WEAKENED BELOW SEVERE CRITERIA.

LAT...LON 2852 10027 2864 9999 2839 9962 2820 10005
TIME...MOT...LOC 1053Z 320DEG 33KT 2831 9986

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 20, 4:24 AM CDT, 48 minutes earlier.

Area forecast discussion, Mar 20, 4:24 AM CDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
424 AM CDT WED MAR 20 2013

.SHORT TERM UPDATE (TODAY THROUGH THURSDAY)...
HAVE MADE MESOSCALE UPDATES TO SHOW SCATTERED SHOWERS AND
THUNDERSTORMS FROM THE SOUTHWEST PART OF SOUTH CENTRAL TEXAS...
SOUTH OF HIGHWAY 90...TO THE SOUTH AND EAST HALF OF SOUTH CENTRAL
TEXAS...ASSOCIATED WITH THE S/W TROF AND COLD FRONT MOVING ACROSS
THE AREA. STILL EXPECT THIS WEATHER SYSTEM TO MOVE EAST OF THE
AREA BY LATER THIS MORNING THROUGH THE AFTERNOON...AS MORE STABLE
CONDITIONS DEVELOP OVER SOUTH CENTRAL TEXAS FROM THE WEST. THE 500
HPA RIDGE THAT FORMS OVER THE AREA THIS AFTERNOON AND TONIGHT WILL
WEAKEN AGAIN...BY EARLY THURSDAY MORNING AND THROUGH THE DAY ON
THURSDAY...AS ANOTHER FAST MOVING 500 HPA TROF DEVELOPS OVER THE
ROCKIES AND SFC WINDS BECOME SOUTH AND SOUTHEAST AGAIN ACROSS
SOUTH CENTRAL TEXAS. EXPECT COOLER DAYTIME HIGHS TODAY...COOL
OVERNIGHT LOWS TONIGHT...AND A LITTLE WARMER CONDITIONS ON
THURSDAY.

&&

.LONG TERM (THURSDAY NIGHT THROUGH TUESDAY)...
INCREASING CLOUDS ARE EXPECTED THURSDAY NIGHT...WITH SOME
PATCHY FOG AND DRIZZLE EARLY FRIDAY MORNING...AS MOISTURE
INCREASE MARKEDLY IN ADVANCE OF A 500 HPA TROF OVER THE
SW U.S.  SHOWED WARM CONDITIONS FOR FRIDAY AFTERNOON...
WITH ISOLATED SHOWERS OVER THE EAST PART OF THE AREA.
ON FRIDAY NIGHT THROUGH SATURDAY MORNING...THE 500 HPA
TROF WILL MOVE FROM WEST TEXAS TO CENTRAL TEXAS.  THIS
WILL BRING ISOLATED TO SCATTERED SHOWERS OR THUNDERSTORMS
SATURDAY MORNING...FOLLOWED BY CLEARING SKIES FROM THE
WEST AND WARM TEMPERATURES ON SATURDAY AFTERNOON.  BY
LATE SATURDAY AND SATURDAY NIGHT...COLDER AIR WILL COME ACROSS
SOUTH CENTRAL TEXAS...IN WAKE OF A COLD FRONT. SHOWED DRIER
CONDITIONS IN THE WARM AIR MASS ON SATURDAY AFTERNOON...AND THIS
WILL CONTINUE WITH THE COOLER CONDITIONS ON SUNDAY.
IN THE EARLY PART OF NEXT WEEK...SHOWED MOSTLY SUNNY CONDITIONS
FOR MONDAY CHANGING TO PARTLY CLOUDY SKIES BY WEDNESDAY.
INCREASING CLOUDS ARE EXPECTED ON THURSDAY OF NEXT WEEK...FOLLOWED
BY A CHANCE OF SHOWERS ON FRIDAY OF NEXT WEEK...AS ANOTHER 500 HPA
TROF DEVELOPS OVER THE SW U.S. AND WEST TEXAS.

&&

.FIRE WEATHER...
WESTERLY WINDS AND DRIER AIR WILL BEGIN TO MOVE ACROSS SOUTH
CENTRAL TEXAS ON FRIDAY AND SATURDAY. THE MAIN AREA OF CONCERN
FRIDAY WILL BE OVER THE RIO GRANDE PLAINS.  DRY CONDITIONS WILL
SPREAD ACROSS SOUTH CENTRAL TEXAS FROM THE WEST ON SATURDAY.
A COLD FRONT WILL THEN MOVE ACROSS SOUTH CENTRAL TEXAS LATE
SATURDAY...BRINGING GUSTY NORTH WINDS ON SUNDAY. THIS WILL
CAUSE ELEVATED TO NEAR CRITICAL FIRE WEATHER CONCERNS FOR
ALL OF SOUTH CENTRAL TEXAS ON SUNDAY...WITH THE LOW HUMIDITY
AND BREEZY AND DRY NORTH WINDS.

&&

.PREV DISCUSSION... /ISSUED 400 AM CDT WED MAR 20 2013/

SHORT TERM (TODAY THROUGH THURSDAY)...
S/W TROF AND ASSOCIATED AREA OF SHOWERS AND THUNDERSTORMS WILL
CONTINUE OVER THE EAST HALF OF SOUTH CENTRAL TEXAS EARLY THIS
MORNING...AND THEN MOVE EAST OF THE AREA LATER THIS MORNING THROUGH
THE AFTERNOON...AS MORE STABLE CONDITIONS DEVELOP OVER SOUTH
CENTRAL TEXAS FROM THE WEST. THE 500 HPA RIDGE THAT FORMS OVER THE
AREA THIS AFTERNOON AND TONIGHT WILL WEAKEN AGAIN...BY EARLY
THURSDAY MORNING AND THROUGH THE DAY ON THURSDAY...AS ANOTHER FAST
MOVING 500 HPA TROF DEVELOPS OVER THE ROCKIES AND SFC WINDS BECOME
SOUTH AND SOUTHEAST AGAIN ACROSS SOUTH CENTRAL TEXAS. EXPECT
COOLER DAYTIME HIGHS TODAY...COOL OVERNIGHT LOWS TONIGHT...AND A
LITTLE WARMER CONDITIONS ON THURSDAY.

LONG TERM (THURSDAY NIGHT THROUGH TUESDAY)...
INCREASING CLOUDS ARE EXPECTED THURSDAY NIGHT...WITH SOME
PATCHY FOG AND DRIZZLE EARLY FRIDAY MORNING...AS MOISTURE
INCREASE MARKEDLY IN ADVANCE OF A 500 HPA TROF OVER THE
SW U.S.  SHOWED WARM CONDITIONS FOR FRIDAY AFTERNOON...
WITH ISOLATED SHOWERS OVER THE EAST PART OF THE AREA.
ON FRIDAY NIGHT THROUGH SATURDAY MORNING...THE 500 HPA
TROF WILL MOVE FROM WEST TEXAS TO CENTRAL TEXAS.  THIS
WILL BRING ISOLATED TO SCATTERED SHOWERS OR THUNDERSTORMS
SATURDAY MORNING...FOLLOWED BY CLEARING SKIES FROM THE
WEST AND WARM TEMPERATURES ON SATURDAY AFTERNOON.  BY
LATE SATURDAY AND SATURDAY NIGHT...COLDER AIR WILL COME ACROSS
SOUTH CENTRAL TEXAS...IN WAKE OF A COLD FRONT. SHOWED DRIER
CONDITIONS IN THE WARM AIR MASS ON SATURDAY AFTERNOON...AND THIS
WILL CONTINUE WITH THE COOLER CONDITIONS ON SUNDAY.
IN THE EARLY PART OF NEXT WEEK...SHOWED MOSTLY SUNNY CONDITIONS
FOR MONDAY CHANGING TO PARTLY CLOUDY SKIES BY WEDNESDAY.
INCREASING CLOUDS ARE EXPECTED ON THURSDAY OF NEXT WEEK...FOLLOWED
BY A CHANCE OF SHOWERS ON FRIDAY OF NEXT WEEK...AS ANOTHER 500 HPA
TROF DEVELOPS OVER THE SW U.S. AND WEST TEXAS.

FIRE WEATHER...
WESTERLY WINDS AND DRIER AIR WILL BEGIN TO MOVE ACROSS SOUTH
CENTRAL TEXAS ON FRIDAY AND SATURDAY. THE MAIN AREA OF CONCERN
FRIDAY WILL BE OVER THE RIO GRANDE PLAINS.  DRY CONDITIONS WILL
SPREAD ACROSS SOUTH CENTRAL TEXAS FROM THE WEST ON SATURDAY.
A COLD FRONT WILL THEN MOVE ACROSS SOUTH CENTRAL TEXAS LATE
SATURDAY...BRINGING GUSTY NORTH WINDS ON SUNDAY. THIS WILL
CAUSE ELEVATED TO NEAR CRITICAL FIRE WEATHER CONCERNS FOR
ALL OF SOUTH CENTRAL TEXAS ON SUNDAY...WITH THE LOW HUMIDITY
AND BREEZY AND DRY NORTH WINDS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              72  53  78  64  84 /  20  10  10  20  20
AUSTIN BERGSTROM INTL AIRPORT  72  48  78  62  84 /  20  10  10  20  20
NEW BRAUNFELS MUNI AIRPORT     75  51  78  63  85 /  20  10  10  20  20
BURNET MUNI AIRPORT            68  51  75  62  82 /  20  10  -   20  20
DEL RIO INTL AIRPORT           73  59  85  62  94 /  20  10  10  10  10
GEORGETOWN MUNI AIRPORT        70  50  75  62  82 /  20  10  -   20  20
HONDO MUNI AIRPORT             76  52  79  62  88 /  20  10  10  10  10
SAN MARCOS MUNI AIRPORT        73  50  78  63  84 /  20  10  10  20  20
LA GRANGE - FAYETTE REGIONAL   74  51  76  64  83 /  30  10  10  20  20
SAN ANTONIO INTL AIRPORT       75  53  79  64  84 /  20  10  10  20  20
STINSON MUNI AIRPORT           75  53  79  64  85 /  20  10  10  20  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...25
SYNOPTIC/GRIDS...08
Hazardous weather outlook, Mar 19, 6:13 PM CDT, 10 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
613 PM CDT TUE MAR 19 2013

TXZ171>173-183>194-202>209-217>225-228-202315-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
613 PM CDT TUE MAR 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT...

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING UNTIL
MIDNIGHT GENERALLY NORTH OF A LINE FROM MOUNTAIN HOME TO NEW
BRAUNFELS TO SCHULENBURG. THE MAIN THREAT FROM THESE STORMS WILL
BE LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE
FRIDAY AND SATURDAY AFTERNOON OVER THE WESTERN HALF OF SOUTH CENTRAL
TEXAS...FOR LOW RELATIVE HUMIDITY AND BREEZY WEST TO NORTHWEST
WINDS.

ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED
FOR ALL OF SOUTH CENTRAL TEXAS ON SUNDAY AFTERNOON FOR BREEZY
NORTH WINDS AND LOW RELATIVE HUMIDITY.

OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

In the hours before

Local storm report, Mar 20, 4:49 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
449 AM CDT WED MAR 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 AM     HAIL             4 S JOLLYVILLE          30.39N  97.74W
03/20/2013  M0.75 INCH       TRAVIS             TX   TRAINED SPOTTER

            PENNY SIZED HAIL AT 9600 N MOPAC EXPRESSWAY.

&&

EVENT NUMBER EWX1300142

MCS
Local storm report, Mar 20, 4:50 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
450 AM CDT WED MAR 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 AM     HAIL             ANDERSON MILL           30.45N  97.81W
03/20/2013  M0.50 INCH       TRAVIS             TX   TRAINED SPOTTER

&&

EVENT NUMBER EWX1300143

MCS
Local storm report, Mar 20, 4:53 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
453 AM CDT WED MAR 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 AM     HAIL             7 W ELGIN               30.35N  97.49W
03/20/2013  M0.75 INCH       TRAVIS             TX   TRAINED SPOTTER

&&

EVENT NUMBER EWX1300144

MCS
Local storm report, Mar 20, 4:54 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
454 AM CDT WED MAR 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0254 AM     HAIL             14 NW AUSTIN            30.45N  97.92W
03/20/2013  M1.00 INCH       TRAVIS             TX   TRAINED SPOTTER

&&

EVENT NUMBER EWX1300145

MCS
Local storm report, Mar 20, 4:56 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
456 AM CDT WED MAR 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0324 AM     HAIL             CIRCLE D-KC ESTATES     30.16N  97.23W
03/20/2013  M0.75 INCH       BASTROP            TX   TRAINED SPOTTER

&&

EVENT NUMBER EWX1300146

MCS
Local storm report, Mar 20, 4:57 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
457 AM CDT WED MAR 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     HAIL             5 E LA GRANGE           29.91N  96.80W
03/20/2013  M0.75 INCH       FAYETTE            TX   CO-OP OBSERVER

            LASTED ABOUT 10 MINUTES.

&&

EVENT NUMBER EWX1300147

MCS

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 7:21 PM CDTSpecial Weather StatementEWXBurnet39 min
Mar 19, 8:05 PM CDTSpecial Weather StatementEWXWilliamson40 min
Mar 19, 10:29 PM CDTSpecial Weather StatementEWXBurnet46 min
Mar 19, 10:40 PM CDTSpecial Weather StatementEWXBlanco50 min
Mar 19, 10:48 PM CDTSpecial Weather StatementEWXBlanco42 min
Mar 19, 11:02 PM CDTSevere Thunderstorm WarningEWXBlanco, Hays, Travis43 min
Mar 19, 11:09 PM CDTSevere Thunderstorm WarningEWXWilliamson51 min
Mar 19, 11:11 PM CDTSevere Thunderstorm WarningEWXBlanco, Comal, Gillespie, Hays, Kendall49 min
Mar 19, 11:51 PM CDTSevere Thunderstorm WarningEWXBlanco, Comal, Hays39 min
Mar 20, 12:22 AM CDTSevere Thunderstorm WarningEWXLee23 min
Mar 20, 12:37 AM CDTSevere Thunderstorm WarningEWXCaldwell, Comal, Gonzales, Guadalupe, Hays38 min
Mar 20, 12:43 AM CDTSevere Thunderstorm WarningEWXLee32 min
Mar 20, 1:00 AM CDTSpecial Weather StatementEWXBastrop45 min
Mar 20, 1:28 AM CDTSpecial Weather StatementEWXBurnet47 min
Mar 20, 2:01 AM CDTSevere Thunderstorm WarningEWXBurnet, Travis, Williamson44 min
Mar 20, 2:32 AM CDTSevere Thunderstorm WarningEWXTravis, Williamson43 min
Mar 20, 3:01 AM CDTSevere Thunderstorm WarningEWXBastrop, Fayette, Lee, Travis, Williamson44 min
Mar 20, 3:34 AM CDTSpecial Weather StatementEWXBlanco41 min
Mar 20, 3:44 AM CDTSevere Thunderstorm WarningEWXBastrop, Fayette, Lee31 min
Mar 20, 4:10 AM CDTSpecial Weather StatementEWXMaverick50 min
Mar 20, 4:14 AM CDTSevere Thunderstorm WarningEWXFayette, Lee16 min
Mar 20, 4:46 AM CDTSevere Thunderstorm WarningEWXDimmit, Maverick, Zavala44 min

Nearby

Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.